A Nonparametric Operational Risk Modeling Approach Based on Cornish-Fisher Expansion
Zhu, XQ; Li, JP; Chen, JM; YangHuo, YQ; Gao, LJ; Feng, JC; Wu, DS; Xie, YJ; 北京8712信箱
2014
Source PublicationDISCRETE DYNAMICS IN NATURE AND SOCIETY
Issue839731Pages:1-8
Language英语
Document Type期刊论文
Identifierhttp://ir.casisd.cn/handle/190111/7583
Collection中国科学院科技政策与管理科学研究所(1985年6月-2015年12月)
Corresponding Author北京8712信箱
Affiliation中国科学院科技政策与管理科学研究所
First Author Affilication系统分析与管理研究所
Recommended Citation
GB/T 7714
Zhu, XQ,Li, JP,Chen, JM,et al. A Nonparametric Operational Risk Modeling Approach Based on Cornish-Fisher Expansion[J]. DISCRETE DYNAMICS IN NATURE AND SOCIETY,2014(839731):1-8.
APA Zhu, XQ.,Li, JP.,Chen, JM.,YangHuo, YQ.,Gao, LJ.,...&北京8712信箱.(2014).A Nonparametric Operational Risk Modeling Approach Based on Cornish-Fisher Expansion.DISCRETE DYNAMICS IN NATURE AND SOCIETY(839731),1-8.
MLA Zhu, XQ,et al."A Nonparametric Operational Risk Modeling Approach Based on Cornish-Fisher Expansion".DISCRETE DYNAMICS IN NATURE AND SOCIETY .839731(2014):1-8.
Files in This Item:
File Name/Size DocType Version Access License
A Nonparametric Oper(2003KB) 开放获取CC BY-NC-SAView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhu, XQ]'s Articles
[Li, JP]'s Articles
[Chen, JM]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhu, XQ]'s Articles
[Li, JP]'s Articles
[Chen, JM]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhu, XQ]'s Articles
[Li, JP]'s Articles
[Chen, JM]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: A Nonparametric Operational Risk Modeling Approach Based on Cornish-Fisher Expansion.pdf
Format: Adobe PDF
This file does not support browsing at this time
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.